# SDR ASAA2016021215423

- Difficulty date: February 12, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 20,155 hours, 5,880 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT SELECTION ON MCDU MENU PAGE MISSING.  ACFT GROUNDED.  ACCOMPLISHED SATCOM LOCK-UP RESET PROCEDURE IAW QRH PROCEDURE.  SATCOM SELECTION REAPPEARED.
